Overdoses from acetaminophen send thousands of people to the emergency room in the U.S. each year according the Centers for Disease Control and Prevention and the Food and Drug Administration. Johnson & Johnson will now place prominent warning labels on caps of Extra Strength Tylenol bottles alerting users to the potentially fatal risk of acetaminophen toxicity.
The take home point - always know what you are taking. Acetaminophen is commonly included in several prescription and OTC combination drugs. Make sure you know what you are taking. Most experts agree that acetaminophen is safe when used appropriately (Max total daily dose of 3500-4000mg).
Thank you for your post. There could be value in obtaining a follow-up EMG/NCS to see if there are any changes since the original (chronic vs. active processes). Have you seen a neurologist? Some small fiber neuropathies can present like this and a biopsy is necessary to diagnose. I am not sure what specialist you have seen but a fresh perspective from a foot and ankle physician might be of help. There are a number of different medication (oral and/or topical) that may be of benefit and this is worthy of discussion as well. Good luck to you...View Thread